{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,24]],"date-time":"2026-03-24T01:10:27Z","timestamp":1774314627662,"version":"3.50.1"},"reference-count":10,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2026,1,7]]},"DOI":"10.7759\/cureus.101010","type":"journal-article","created":{"date-parts":[[2026,1,7]],"date-time":"2026-01-07T16:29:28Z","timestamp":1767803368000},"source":"Crossref","is-referenced-by-count":1,"title":["Second-Degree Atrioventricular Block Following Acute Pregabalin Intoxication: A Case Report"],"prefix":"10.7759","author":[{"given":"Kais","family":"Regaieg","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Sabrina","family":"Chaouch","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ilef","family":"Alila","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Myriam","family":"Kallel","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Bruno","family":"Pagis","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1111\/j.0013-9580.2004.455003.x","article-title":"Pregabalin pharmacology and its relevance to clinical practice","volume":"45 Suppl 6","author":"Ben-Menachem E","year":"2004","unstructured":"Ben-Menachem E. Pregabalin pharmacology and its relevance to clinical practice. Epilepsia. 2004, 45 Suppl 6:13-8. 10.1111\/j.0013-9580.2004.455003.x","journal-title":"Epilepsia"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1111\/j.1528-1167.2010.02966.x","article-title":"The adverse event profile of pregabalin: a systematic review and meta-analysis of randomized controlled trials","volume":"52","author":"Zaccara G","year":"2011","unstructured":"Zaccara G, Gangemi P, Perucca P, Specchio L. The adverse event profile of pregabalin: a systematic review and meta-analysis of randomized controlled trials. Epilepsia. 2011, 52:826-36. 10.1111\/j.1528-1167.2010.02966.x","journal-title":"Epilepsia"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1111\/bcp.15073","article-title":"Pregabalin poisoning: evaluation of dose-toxicity relationship","volume":"88","author":"Rietjens SJ","year":"2022","unstructured":"Rietjens SJ, Sikma MA, Hunault CC, de Lange DW, Hondebrink L. Pregabalin poisoning: evaluation of dose-toxicity relationship. Br J Clin Pharmacol. 2022, 88:1288-97. 10.1111\/bcp.15073","journal-title":"Br J Clin Pharmacol"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.3389\/fmed.2023.1125653","article-title":"Case report: a comatose patient with pregabalin overdose successfully treated with continuous renal replacement therapy","volume":"10","author":"Nielsen VT","year":"2023","unstructured":"Nielsen VT, Wijayasinghe N, H\u00f8gberg LC, B\u00f8gevig S. Case report: a comatose patient with pregabalin overdose successfully treated with continuous renal replacement therapy. Front Med (Lausanne). 2023, 10:1125653. 10.3389\/fmed.2023.1125653","journal-title":"Front Med (Lausanne)"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1016\/j.ajem.2012.02.008","article-title":"Complete atrioventricular block due to overdose of pregabalin","volume":"30","author":"Aksakal E","year":"2012","unstructured":"Aksakal E, Bakirci EM, Emet M, Uzkeser M. Complete atrioventricular block due to overdose of pregabalin. Am J Emerg Med. 2012, 30:2101.e1-4. 10.1016\/j.ajem.2012.02.008","journal-title":"Am J Emerg Med"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.4081\/monaldi.2017.838","article-title":"Pregabalin-induced first degree atrioventricular block in a young patient treated for pain from extrapulmonary tuberculosis","volume":"87","author":"Schiavo A","year":"2017","unstructured":"Schiavo A, Stagnaro FM, Salzano A, et al.. Pregabalin-induced first degree atrioventricular block in a young patient treated for pain from extrapulmonary tuberculosis. Monaldi Arch Chest Dis. 2017, 87:838. 10.4081\/monaldi.2017.838","journal-title":"Monaldi Arch Chest Dis"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.5799\/jcei.433821","article-title":"Pregabalin intoxication-induced prolonged PR interval on electrocardiogram","volume":"9","author":"\u015eeng\u00fcld\u00fcr E","year":"2018","unstructured":"\u015eeng\u00fcld\u00fcr E, Kat\u0131 C, Aksoy I, Yardan T, Baydin A. Pregabalin intoxication-induced prolonged PR interval on electrocardiogram. J Clin Exp Investig. 2018, 9:100-2. 10.5799\/jcei.433821","journal-title":"J Clin Exp Investig"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.17352\/2455-2976.000160","article-title":"Pregabalin overdose causing sinus bradycardia: a rare complication","volume":"8","author":"Kumar R","year":"2021","unstructured":"Kumar R, Kumar J, Malik I, Pate G. Pregabalin overdose causing sinus bradycardia: a rare complication. J Cardiovasc Med Cardiol. 2021, 8:007-009. 10.17352\/2455-2976.000160","journal-title":"J Cardiovasc Med Cardiol"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1007\/s13181-010-0052-3","article-title":"Significant pregabalin toxicity managed with supportive care alone","volume":"6","author":"Wood DM","year":"2010","unstructured":"Wood DM, Berry DJ, Glover G, Eastwood J, Dargan PI. Significant pregabalin toxicity managed with supportive care alone. J Med Toxicol. 2010, 6:435-7. 10.1007\/s13181-010-0052-3","journal-title":"J Med Toxicol"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1007\/s40265-017-0700-x","article-title":"Abuse and misuse of pregabalin and gabapentin","volume":"77","author":"Evoy KE","year":"2017","unstructured":"Evoy KE, Morrison MD, Saklad SR. Abuse and misuse of pregabalin and gabapentin. Drugs. 2017, 77:403-26. 10.1007\/s40265-017-0700-x","journal-title":"Drugs"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/453102-second-degree-atrioventricular-block-following-acute-pregabalin-intoxication-a-case-report","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,1,7]],"date-time":"2026-01-07T16:29:29Z","timestamp":1767803369000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/453102-second-degree-atrioventricular-block-following-acute-pregabalin-intoxication-a-case-report"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2026,1,7]]},"references-count":10,"URL":"https:\/\/doi.org\/10.7759\/cureus.101010","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2026,1,7]]}}}